# SDR FDEA201201160201

- Difficulty date: January 16, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE UPPER DECK FRAME 12A 18" LEFT OF CENTERLINE, FLOOR SUPPORT HAS 2 SQ" OF CORROSION.  AFTER REMOVAL OF LEVEL 1 COROSION FLOOR SUPPORT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-12-15. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-72-10 AND REPROTECTED IAW SRM 51-75-10.
